IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An eigenvalue problem for quasi-linear elliptic partial differential equations


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 71 (1965), 171-175
DOI: https://doi.org/10.1090/S0002-9904-1965-11274-5
MathSciNet review: 0179458
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, The L, Ann. Scuola Norm. Sup. Pisa 13 (1959), 405-448. MR 125306
  • 2. S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic equations, Comm. Pure Appl. Math. 12 (1959), 623-727. MR 125307
  • 3. F. E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1961), 22-130. MR 209909
  • 4. F. E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1962), 81-226. MR 136857
  • 5. G. F. D. Duff, Modified boundary value problems for a quasi-linear elliptic equation, Canad. J. Math. 8 (1956), 203-219. MR 78560
  • 6. M. Golomb, Zur Theorie der nichtlinearen Integralgleichungen, Math. Z. 39 (1934), 45-75.
  • 7. N. Levinson, Positive eigenfunctions for Δu+λf(u)=0, Arch. Rational Mech. Anal. 11 (1962), 258-272. MR 145216
  • 8. M. Vaĭnberg, Variational methods for investigation of nonlinear operators, GITTL, Moscow, 1956.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11274-5

American Mathematical Society